Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 657278, 8 pages
http://dx.doi.org/10.1155/2012/657278
Research Article

Proximal Point Methods for Solving Mixed Variational Inequalities on the Hadamard Manifolds

Mathematics Department, COMSATS Institute of Information Technology, Islamabad 44000, Pakistan

Received 21 March 2012; Accepted 28 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Muhammad Aslam Noor and Khalida Inayat Noor. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Muhammad Aslam Noor and Khalida Inayat Noor, “Proximal Point Methods for Solving Mixed Variational Inequalities on the Hadamard Manifolds,” Journal of Applied Mathematics, vol. 2012, Article ID 657278, 8 pages, 2012. https://doi.org/10.1155/2012/657278.